# SDR AALA202011099034

- Difficulty date: November 8, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N823AN
- Make and model: Boeing 787-9
- Aircraft serial: 40641
- Aircraft time: 14,345 hours, 1,518 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31644
- Part serial: 1244
- Condition: Low Pressure
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING TAKEOFF ROLL, BELOW 30 KNOTS ON AIRSPEED INDICATOR, "TIRE PRESS" EICAS MESSAGE.  ABORTED TAKEOFF AND TAXIED BACK TO GATE.  REPLACED NR 1 TIRE ASSEMBLY WITH NEW, IAW AMM 32-45-01-00A-520A AND 32-45-01-00A-720A.  OPERATIONS CHECK GOOD.
